# SDR 4MZA20220211026

- Difficulty date: February 11, 2022
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N351PA
- Make and model: Amazon MK27
- Aircraft serial: 000362
- Aircraft time: 44 hours, 464 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 120094
- Part serial: A3M8W031D4BB0002
- Condition: Cracked
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE INSPECTION, FOUND CRACK IN MOTOR MOUNT ON RH SPAR #2.
